# SDR FDEA201108133255

- Difficulty date: August 13, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6516338230
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CANTED BULKHEAD SHELF AT BS 950, UPPER SURFACE IS CORRODED FROM LBL 50 - RBL 50.  REMOVED WEB IAW SRM 51-30-2.  FABRICATED REPAIR   DOUBLER AND FILLER IAW SRM 51-40-2 FIG 1. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-40-2 FIG 1. INSTALLED WEB IAW SRM 51-30-2, REV. 103.
